Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/24554
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCanton, Recsonen
dc.contributor.authorLabendia, Mhelmaren
dc.contributor.authorToh, Tin Lamen
dc.date.accessioned2022-09-22T09:27:16Z-
dc.date.available2022-09-22T09:27:16Z-
dc.date.issued2022-
dc.identifier.citationCanton, R., Labendia, M., & Toh, T. L. (2022). Stratonovich-Henstock integral for the operator-valued stochastic process. Proyecciones Journal of Mathematics, 41(5), 1111-1130. http://doi.org/10.22199/issn.0717-6279-5018en
dc.identifier.urihttp://hdl.handle.net/10497/24554-
dc.description.abstractIn this paper, we introduce the Stratonovich-Henstock integral of an operator-valued stochastic process with respect to a Q-Wiener process. We also formulate a version of Ito's formula for this integral.en
dc.language.isoenen
dc.relation.ispartofProyecciones Journal of Mathematicsen
dc.titleStratonovich-Henstock integral for the operator-valued stochastic processen
dc.typeArticleen
dc.description.versionPublished versionen
dc.identifier.doi10.22199/issn.0717-6279-5018-
dc.subject.keywordStratonovich-Henstock integralen
dc.subject.keywordQ-Wiener processen
dc.subject.keywordItô’s formulaen
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.grantfulltextOpen-
item.openairetypeArticle-
item.cerifentitytypePublications-
item.fulltextWith file-
Appears in Collections:Journal Articles
Files in This Item:
File Description SizeFormat 
PJM-41-5-1111.pdf310.18 kBAdobe PDFThumbnail
View/Open
Show simple item record

Page view(s)

5
checked on Sep 27, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.